MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
( b)(4).
 
Event or Problem Description
Philips received a complaint regarding a v60 ventilator describing a touchscreen calibration and alignment issue resulting in inaccurate and inconsistent touchscreen response during operation.It is unknown if the unit was in patient use at the time of the reported issue, and no patient or user harm was reported.The expected device behavior is a fully responsive and accurately calibrated touchscreen interface; however, the actual behavior observed and reported included persistent miscalibration, misalignment, and intermittent touchscreen responsiveness, which impacted the user¿s ability to reliably operate the device.The device was evaluated by philips field service engineer (fse) during onsite service activities.Troubleshooting included repeated recalibration attempts, functional assessment of the touchscreen under service and clinical modes, and diagnostic evaluation of system performance.These attempts did not restore normal operation, and the touchscreen failure was reproducible.Based on diagnostic findings, the touchscreen assembly was identified as the most likely failed component.The part was replaced, and electrical safety testing was performed as part of the service verification process.Post-replacement testing confirmed that normal touchscreen functionality was restored and the device met required performance specifications per philips service standards.The malfunction determination concluded that the device did not meet specification prior to repair due to failure of the touchscreen assembly, with the root cause identified as touchscreen hardware failure resulting in calibration instability and misalignment.This conclusion is supported by reproducible diagnostic failure, inability to correct the issue via recalibration, and successful restoration of function following component replacement.The overall conclusion of this investigation is that the touchscreen assembly failure caused the reported issue, which was resolved through replacement of the component, and the device is now functioning within specification.The complaint is considered closed unless new information becomes available that would require reopening of the investigation.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25126975
Report Number2518422-2026-112979
Device Sequence Number10738069
Product Code MNT
UDI-Device Identifier00884838009851
UDI-Public(01)00884838009851
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053614
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown